The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1073 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 1, 1990, pp. 3–14
DOI: 10.4171/ZAA/377

Published online: 1990-02-28

The Volume Problem for Pseudo-Riemannian Manifolds

Rainer Schimming[1] and D. Matel-Kaminska[2]

(1) Ernst-Moritz-Arndt-Universität Greifswald, Germany
(2) Szczecin University, Poland

We pose the volume problem for pseudo-Riemannian manifolds and present first results on it: certain geometric properties are read from the volume of small truncated light cones.

No keywords available for this article.

Schimming Rainer, Matel-Kaminska D.: The Volume Problem for Pseudo-Riemannian Manifolds. Z. Anal. Anwend. 9 (1990), 3-14. doi: 10.4171/ZAA/377